Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 34, Issue 4, December 2019  pp. 411–416.

A note on the arithmetic Chowla-Milnor space

Authors:  Abhishek T. Bharadwaj
Author institution:Chennai Mathematical Institute, H1 SIPCOT IT Park, Siruseri, Chennai 603 103, India

Summary:  Milnor, motivated by a work of P. Chowla and S. Chowla, formulated a conjecture about linear independence of some special Hurwitz zeta values over the field of rational numbers. In [7,8], Gun, et al. derived non-trivial lower bounds of the dimension of the space generated by these Hurwitz zeta values over certain family of number fields. This they did by working with a natural subspace. In this note, we study the dimensions of these canonical subspaces over any arbitrary number field.

Contents   Full-Text PDF